# SDR UALA2010081903044

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,760 hours, 12,821 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Card
- Part number: 285T025921
- Part serial: 100
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP DISAGREE MSG.  CONFIG LGT ON & EICAS MSG FLAPS DISPLAY WITH FLAP IN TAKE OFF POSITION, ABORTED TAKEOFF AT 20 KNOTS IAW CREW. PERFORMED FIM TASK 31-51-00 VERIFIED WIRING FROM WEU TAKEOFF CONFIG CARD PIN 44 TO FSEU AND CHECKED DIODE R607. WIRING CHECKED GOOD. REPLACED TAKEOFF CONFIG CARD. TAKEOFF CONFIG, OPS CHECKS NORMAL.
